# SDR 05FDEA04063

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR WHEEL WELL LOWER AFT CORNER FITTING HAS 15 SQ" OF CORROSION.  FABRICATED NEW SPLICE FITTING IAW 6-5315-94776.  REPLACED CORRODED SPLICE FITTING IAW EA 6-5315-94755.  MINOR REPAIR IAW GMM 6-2-100.  WORK PERFORMED ON NRC N00739.
